# SDR DL76P992247

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: NONE
- Condition: Damaged
- Location: Row 35
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP LT AND RT SIDES ROW 35 AFT.  REPAIRED EMERGENCY LIGHT CONNECTOR AT 40FG.  OPS CK GOOD.
